Trazodone and Sex Drive

In clinical studies of trazodone hydrochloride (Desyrel®), up to 1.3 percent of people taking the drug reported a decrease in sex drive (libido). However, increased sex drive was also possible, although less than 1 percent of people taking the medication reported this side effect.
 
It's difficult to know whether changes in sex drive are actually caused by trazodone or if they are caused by depression itself. Sexual symptoms are common with depression. In fact, one-third of people with untreated depression report sexual side effects.
 
If you notice a bothersome change in sex drive during treatment with trazodone, let your healthcare provider know. He or she may be able to recommend other treatments for your depression. Depending on how severe the problem is, he or she may also recommend that you adjust your dosage or try another depression medication.
 
(To learn more about how this drug can affect your sex drive, click Trazodone Sexual Side Effects. This article also looks at other sexual side effects that may occur, including priapism and ejaculation problems.)
 
Healthy Pet, Healthy You
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2016 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.